Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



$\mathfrak {osp}(1,2)$ and generalized Bannai–Ito algebras

Authors: Vincent X. Genest, Luc Lapointe and Luc Vinet
Journal: Trans. Amer. Math. Soc. 372 (2019), 4127-4148
MSC (2010): Primary NUMBER(S)
Published electronically: December 7, 2018
MathSciNet review: 4009427
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Generalizations of the (rank-$1$) Bannai–Ito algebra are obtained from a refinement of the grade involution of the Lie superalgebra $\mathfrak {osp}(1,2)$. A hyperoctahedral extension is derived by using a realization of $\mathfrak {osp}(1,2)$ in terms of Dunkl operators associated with the Weyl group $B_3$.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): NUMBER(S)

Retrieve articles in all journals with MSC (2010): NUMBER(S)

Additional Information

Vincent X. Genest
Affiliation: Department of Mathematics, Massachussetts Institute of Technology, Cambridge, Massachusetts 02139
MR Author ID: 970414

Luc Lapointe
Affiliation: Instituto de Matemática y Física, Universidad de Talca, Casilla 747, Talca, Chile
MR Author ID: 340905

Luc Vinet
Affiliation: Centre de Recherches Mathématiques, Université de Montréal, Montréal, Québec H3C 3J7, Canada
MR Author ID: 178665
ORCID: 0000-0001-6211-7907

Keywords: Bannai–Ito algebra
Received by editor(s): May 26, 2017
Received by editor(s) in revised form: August 5, 2018
Published electronically: December 7, 2018
Additional Notes: The first author holds a postdoctoral fellowship from the Natural Science and Engineering Research Council (NSERC) of Canada.
The research of the second author is supported by Fondo Nacional de Desarrollo Científico y Tecnológico (FONDECYT) de Chile grant #1170924.
The third author gratefully acknowledges his support from NSERC through a discovery grant.
Article copyright: © Copyright 2018 American Mathematical Society